# SDR DHL2007802504

- Difficulty date: January 25, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 86,868 hours, 31,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Part time: 86,868 hours, 31,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT NR 4 TRACK LUG WORN (STA 1670.000 - 1705.000).  CUT OUT NR 4 TRACK DAMAGED SEGMENT AND FABRICATED (3EA) SPLICES (AL7075T6 0.100"/0.125"/0.160") IAW SRM 53-2-3 PG 49-50.  CLEANED, TREATED AND PRIMED AREA AND SPLICES IAW SRM 51-1-8B.  INSTALLED NEW TRACK SEGMENT (P/N SE08530006-3) AND SPLICES IAW SRM 53-2-3 PG 49-50, SRM 51-3-0, SRM 51-3-1 PG 2A.
